Alert archive / Indiana / Frost Advisories in 2009

Frost Advisory 2, NWS Northern Indiana

May 10, 20098 counties in Indiana; Fulton County, Williams County, Ohio; 4 counties in Michigan

NWS Northern Indiana issued this frost advisory at May 10, 2009, 4:04 AM EDT for 8 counties in Indiana; Fulton County, Williams County, Ohio; 4 counties in Michigan. It took effect at May 11, 2009, 2:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 10, 2009, 4:04 AM EDT (08:04 UTC)
In effect from
May 11, 2009, 2:00 AM EDT
Expired
May 11, 2009, 8:00 AM EDT
In force
6 hr
Issued by
NWS Northern Indiana

Counties DeKalb County, IN, Elkhart County, IN, LaGrange County, IN, Marshall County, IN, Noble County, IN, Starke County, IN, Steuben County, IN, Whitley County, IN, Branch County, MI, Cass County, MI, Hillsdale County, MI, Saint Joseph County, MI, Fulton County, OH, Williams County, OH

The radar

The Northern Indiana radar (KIWX), 38 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 8.1 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2009-05-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2009-05-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1235 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KIWX 100804
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
404 AM EDT SUN MAY 10 2009

...FROST LIKELY TONIGHT...

MIZ077>081-101615-
/O.CAN.KIWX.FR.Y.0001.000000T0000Z-090510T1300Z/
/O.NEW.KIWX.FR.Y.0002.090511T0600Z-090511T1200Z/
BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-
INCLUDING THE CITIES OF...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE
404 AM EDT SUN MAY 10 2009

...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY...
...FROST ADVISORY FOR EARLY THIS MORNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT MONDAY.
THE FROST ADVISORY HAS BEEN CANCELLED. 

AN UNSEASONABLY STRONG RIDGE OF HIGH PRESSURE WILL BUILD
SOUTHEASTWARD OUT OF THE DAKOTAS TODAY AND SETTLE OVER THE
SOUTHERN GREAT LAKES LATE TONIGHT. AS THIS OCCURS...CLEARING SKIES
AND CALM WINDS ARE EXPECTED AFTER MIDNIGHT THROUGH SUNRISE. THIS
WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TO MID 30S GENERALLY
ALONG AND NORTH OF HIGHWAY 6 WHERE WIDESPREAD FROST IS POSSIBLE.
UPPER 30S ALONG WITH PATCHY FROST IS POSSIBLE SOUTH OF HIGHWAY 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

INZ003>009-012-014-016-017-OHZ001-002-101615-
/O.NEW.KIWX.FR.Y.0002.090511T0600Z-090511T1200Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-MARSHALL-KOSCIUSKO-WHITLEY-WILLIAMS-FULTON OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...PLYMOUTH...BREMEN...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...BRYAN...MONTPELIER...WAUSEON...
ARCHBOLD
404 AM EDT SUN MAY 10 2009 /304 AM CDT SUN MAY 10 2009/

...FROST ADVISORY IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT
/7 AM CDT/ MONDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO
8 AM EDT /7 AM CDT/ MONDAY. 

AN UNSEASONABLY STRONG RIDGE OF HIGH PRESSURE WILL BUILD
SOUTHEASTWARD OUT OF THE DAKOTAS TODAY AND SETTLE OVER THE
SOUTHERN GREAT LAKES LATE TONIGHT. AS THIS OCCURS...CLEARING SKIES
AND CALM WINDS ARE EXPECTED AFTER MIDNIGHT THROUGH SUNRISE. THIS
WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TO MID 30S GENERALLY
ALONG AND NORTH OF HIGHWAY 6 WHERE WIDESPREAD FROST IS POSSIBLE.
UPPER 30S ALONG WITH PATCHY FROST IS POSSIBLE SOUTH OF HIGHWAY 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
4 follow-up statements
000 
WWUS73 KIWX 101531
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1131 AM EDT SUN MAY 10 2009

...FROST LIKELY TONIGHT...

INZ003>009-012-014-016-017-MIZ077>081-OHZ001-002-102345-
/O.CON.KIWX.FR.Y.0002.090511T0600Z-090511T1200Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-MARSHALL-KOSCIUSKO-WHITLEY-BERRIEN-CASS MI-ST. JOSEPH MI-
BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...PLYMOUTH...BREMEN...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...NILES...BENTON HARBOR...
ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...
THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...MONTPELIER...
WAUSEON...ARCHBOLD
1131 AM EDT SUN MAY 10 2009 /1031 AM CDT SUN MAY 10 2009/

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO
8 AM EDT /7 AM CDT/ MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO
8 AM EDT /7 AM CDT/ MONDAY. 

AN UNSEASONABLY STRONG RIDGE OF HIGH PRESSURE WILL BUILD
SOUTHEASTWARD OUT OF THE DAKOTAS TODAY AND SETTLE OVER THE
SOUTHERN GREAT LAKES LATE TONIGHT. AS THIS OCCURS...CLEARING
SKIES AND CALM WINDS ARE EXPECTED AFTER MIDNIGHT THROUGH SUNRISE.
THIS WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TO MID 30S
GENERALLY ALONG AND NORTH OF HIGHWAY 6 WHERE WIDESPREAD FROST IS
POSSIBLE. UPPER 30S ALONG WITH PATCHY FROST IS POSSIBLE SOUTH OF
HIGHWAY 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
000 
WWUS73 KIWX 101930
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
330 PM EDT SUN MAY 10 2009

...FROST LIKELY TONIGHT...

INZ003>009-012-014-016-017-MIZ077>081-OHZ001-002-110330-
/O.CON.KIWX.FR.Y.0002.090511T0600Z-090511T1200Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-MARSHALL-KOSCIUSKO-WHITLEY-BERRIEN-CASS MI-ST. JOSEPH MI-
BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...PLYMOUTH...BREMEN...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...NILES...BENTON HARBOR...
ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...
THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...MONTPELIER...
WAUSEON...ARCHBOLD
330 PM EDT SUN MAY 10 2009 /230 PM CDT SUN MAY 10 2009/

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO
8 AM EDT /7 AM CDT/ MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO
8 AM EDT /7 AM CDT/ MONDAY. 

AN UNSEASONABLY STRONG RIDGE OF HIGH PRESSURE BUILDING SOUTHEASTWARD
WILL CREATE CLEARING SKIES AND CALM WINDS AFTER MIDNIGHT THROUGH
SUNRISE. THIS WILL ALLOW TEMPERATURES TO FALL INTO THE LOW TO MID
30S GENERALLY ALONG AND NORTH OF HIGHWAY 6 WHERE WIDESPREAD FROST
IS POSSIBLE. UPPER 30S ALONG WITH PATCHY FROST IS POSSIBLE SOUTH
OF HIGHWAY 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
000 
WWUS73 KIWX 110238
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1038 PM EDT SUN MAY 10 2009

...FROST LIKELY TONIGHT...

INZ003>009-012-014-016-017-MIZ077>081-OHZ001-002-111045-
/O.CON.KIWX.FR.Y.0002.090511T0600Z-090511T1200Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-
STARKE-MARSHALL-KOSCIUSKO-WHITLEY-BERRIEN-CASS MI-ST. JOSEPH MI-
BRANCH-HILLSDALE-WILLIAMS-FULTON OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...
NORTH JUDSON...PLYMOUTH...BREMEN...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...NILES...BENTON HARBOR...
ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...
THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...MONTPELIER...
WAUSEON...ARCHBOLD
1038 PM EDT SUN MAY 10 2009 /938 PM CDT SUN MAY 10 2009/

...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO
8 AM EDT /7 AM CDT/ MONDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO
8 AM EDT /7 AM CDT/ MONDAY. 

AN UNSEASONABLY STRONG RIDGE OF HIGH PRESSURE BUILDING
SOUTHEASTWARD WILL CREATE CLEARING SKIES AND CALM WINDS AFTER
MIDNIGHT THROUGH SUNRISE. THIS WILL ALLOW TEMPERATURES TO FALL
INTO THE LOWER TO MIDDLE 30S...GENERALLY NORTH OF HIGHWAY 6 WHERE
AREAS OF FROST ARE LIKELY. ISOLATED FROST IS POSSIBLE ALONG AND
SOUTH OF HIGHWAY 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$
000 
WWUS73 KIWX 110955
NPWIWX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
555 AM EDT MON MAY 11 2009

INZ008-009-012-014-016-017-OHZ001-002-111100-
/O.CAN.KIWX.FR.Y.0002.000000T0000Z-090511T1200Z/
NOBLE-DE KALB-STARKE-MARSHALL-KOSCIUSKO-WHITLEY-WILLIAMS-
FULTON OH-
INCLUDING THE CITIES OF...KENDALLVILLE...LIGONIER...AUBURN...
GARRETT...KNOX...NORTH JUDSON...PLYMOUTH...BREMEN...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...BRYAN...
MONTPELIER...WAUSEON...ARCHBOLD
555 AM EDT MON MAY 11 2009 /455 AM CDT MON MAY 11 2009/

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE FROST ADVISORY. 

CONSIDERABLE HIGH CLOUD COVER AND DRY AIR WILL PRECLUDE WIDESPREAD
FROST FORMATION EARLY THIS MORNING. 

$$

INZ003>007-MIZ077>081-111200-
/O.CON.KIWX.FR.Y.0002.000000T0000Z-090511T1200Z/
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-BERRIEN-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
NILES...BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...
CASSOPOLIS...STURGIS...THREE RIVERS...COLDWATER...HILLSDALE
555 AM EDT MON MAY 11 2009 /455 AM CDT MON MAY 11 2009/

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT /7 AM CDT/
THIS MORNING...

AN UNSEASONABLY STRONG RIDGE OF HIGH PRESSURE BUILDING
SOUTHEASTWARD INTO THE AREA ALONG WITH MOSTLY CLEAR SKIES AND CALM
WINDS WILL AIDE IN FROST FORMATION EARLY THIS MORNING...ESPECIALLY
IN OPEN AREAS NORTH OF HIGHWAY 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this frost advisory went out at May 10, 3:45 AM EDT, 19 minutes earlier.

Area forecast discussion, May 10, 3:45 AM EDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
345 AM EDT SUN MAY 10 2009

.SHORT TERM...
FCST CONCERNS THIS AM RELEGATED TO UNSEASONABLY COLD SFC RIDGE ACRS
ND BLDG SEWD OVERNIGHT AND INHERENT FROST POTENTIAL...BOTH LATE
TONIGHT AND AGAIN TUE AM.

TEMPS THIS MORNING HAVE CRASHED UNDERNEATH SFC RIDGE ACRS ND/NRN SD
W/WIDESPREAD LOW 30S AND TEMPS RUNNING WELL BLO PRIOR 12Z GUIDANCE
AND A GOOD INDICATOR FURTHER DOWNSTREAM HERE TONIGHT. WAM METHOD
SUGGESTS LOW 30S NORTH TONIGHT AND IN AGREEMENT W/LOCAL IN-HOUSE WRF
MODEL. SAVING GRACE THIS MORNING HAS BEEN RESIDUAL BROKEN MID CLD CVR
AND LIGHT WESTERLY SFC GRADIENT KEEP THINGS IN CHECK AND WILL DROP
MORNING ADVISORY. HWVR MORE IDEAL FROST POTENTIAL TONIGHT
W/RIDGELINE PROGGED TO BLD SEWD INTO NE IN AND MORE SIG LL DRYING
TODAY. THUS IN CONCERT W/NRN NEIGHBORS...WILL REISSUE FROST ADVISORY
FOR N HALF AND SOME POTENTIAL FOR FREEZING TEMPS IN SRN MI WHICH
DAYSHIFT CAN REACCESS.

PATTN REMAINS CHAOTIC THOUGH AND POTENTIAL FLY EXISTS IN OTHERWISE
DRY FCST THIS AFTN. VAPOR REVEALS FAIRLY ENERGETIC YET MSTR STARVED
SW EJECTING OUT OF SE WY THIS AM AND INCREASING AREA OF LIGHT RAIN
DVLPG ACRS WRN NE. THIS SYS WILL FLY EWD TDA IN CONTD VRY
PROGRESSIVE WESTERLY FLW REGIME AND COULD YIELD SPRINKLES/ISOLD
-SHRA THIS AFTN OVR NRN IN. HWVR MIXED MODEL SIGNALS IN FACE OF
DISCONTINUOUS SOLUTION TRENDS SUGGEST KEEPING MORE LIKELY ISOLD
MENTION OUT. MORNING INSOLATION ALG W/BRIEF WAA AHD OF EJECTING SW
TROUGH WARRANTS BUMPING TEMPS S HALF UP THIS AFTN. INLAND MARINE LYR
PENETRATION IN WESTERLY SFC FLW MORE PROBLEMATIC YET SEE EVERY
REASON GIVEN OBSVD TEMPS YDA AT KBEH TO NOT ALLOW IT AND HAVE
ADJUSTED ACCORDINGLY.

&&

.LONG TERM...
TUESDAY THROUGH SATURDAY.

WARMER AIR WILL BEGIN TO ARRIVE ON TUESDAY IN ADVANCE OF THE NEXT
SYSTEM STILL POISED TO MOVE THROUGH THE AREA WEDS/WEDS NGT.
AFTERNOON HIGHS WILL CLIMB CLOSER TO SEASONABLE LEVELS OF AROUND 70.

FOCUS THEN TURNS TO EFFECTS AND TIMING OF RAPID RETURN OF MSTR IN
ADVANCE OF UPPER TROUGH THAT WILL BE PASSING THROUGH THE NORTHERN
GREAT LAKES. WHILE MODELS ARE COMING INTO SYNC...THE TIMING OF THE
SYSTEM IS VARYING ANYWHERE FROM 6 TO 18 HOURS...WITH 00Z RUNS OF
BOTH GFS AND ECMWF BRINGING PRECIP IN BY WEDS BUT RAPIDLY KICKING
THE FRONT OUT BY THURS AM LEAVING BEHIND DRY CONDITIONS. AT LEAST A
6 TO 12 HOUR WINDOW LOOKS TO EXIST FOR AT LEAST SCT SHOWERS AND
STORMS AS DEWPTS SURGE INTO THE 50S AND POSSIBLY 60S. WHILE
POSITIONING WOULD FAVOR A RISK FOR SEVERE SOME LIMITING FACTORS
INCLUDE 1) JET DYNAMICS WILL BE LAGGING THE SYSTEM WITH 120 KT JET
STREAK NOT ARRIVING TILL AS THE FRONT MOVES THROUGH AND 2) MAIN S/W
ENERGY LOOKS TO PASS JUST NORTH OF THE AREA WITH SOUTHERN FRINGES OF
THIS WAVE LOOKING TO CLIP TO THE AREA TO HELP WITH THE LIFT
SOMEWHAT. WOULD LIKE TO SEE THE TIMING ISSUES BE BETTER RESOLVED AND
MORE CONFIDENCE ON ENHANCING FEATURES BEFORE INCREASING TO LIKELY
POPS. BEST TIME FRAME STILL LOOKING TO BE WEDS AFTN/EVE.

BOTH GFS/ECMWF SHOWS A PUSH OF COOLER AIR BEHIND THE SYSTEM...BUT
NOT AS COLD AS CURRENT AIRMASS OVER THE REGION WITH 850 MB TEMPS
DROPPING INTO THE +5 TO +7 C RANGE. THIS WILL DROP HIGHS BACK INTO
THE 60S FOR FRI BUT RETURN OF +10 C OR HIGHER 850 TEMPS FOR THE
WEEKEND SHOULD PUT THE AREA BACK INTO THE 70S.

&&

.AVIATION...
VFR CONDS WILL CONT THROUGH THE PD.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FROST ADVISORY FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/
     MONDAY FOR INZ003>009-012-014-016-017.
MI...FROST ADVISORY FROM 2 AM TO 8 AM EDT MONDAY FOR MIZ077>081.
     FROST ADVISORY UNTIL 9 AM EDT THIS MORNING FOR MIZ077>081.
OH...FROST ADVISORY FROM 2 AM TO 8 AM EDT MONDAY FOR OHZ001-002.
LM...NONE.
&&

SHORT TERM...HOLSTEN
LONG TERM...FISHER
AVIATION...HOLSTEN
Hazardous weather outlook, May 9, 8:19 PM EDT, 7 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
819 PM EDT SAT MAY 9 2009

MIZ077>081-110030-
BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-
INCLUDING THE CITIES OF...NILES...BENTON HARBOR...ST. JOSEPH...
BUCHANAN...DOWAGIAC...CASSOPOLIS...STURGIS...THREE RIVERS...
COLDWATER...HILLSDALE
819 PM EDT SAT MAY 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER
MICHIGAN.

.DAY ONE...TONIGHT
A FROST ADVISORY IS IN EFFECT FOR THE AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003>009-012>018-020-022>027-032>034-LMZ043-046-OHZ001-002-004-005-
015-016-024-025-110030-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
WILLIAMS-FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...BRYAN...
WAUSEON...ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...
OTTAWA...PANDORA...VAN WERT...DELPHOS...LIMA
819 PM EDT SAT MAY 9 2009 /719 PM CDT SAT MAY 9 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE
MICHIGAN.

.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

Nearby

Frost Advisories in Indiana, 2009Frost Advisories in Michigan, 2009Frost Advisories in Ohio, 2009Every frost advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.